- -

Non-Commutative Locally Convex Measures

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Non-Commutative Locally Convex Measures

Show simple item record

Files in this item

dc.contributor.author Bonet Solves, José Antonio es_ES
dc.contributor.author Wright, J. D. Maitland es_ES
dc.date.accessioned 2014-10-17T12:23:45Z
dc.date.available 2014-10-17T12:23:45Z
dc.date.issued 2011-03
dc.identifier.issn 0033-5606
dc.identifier.uri http://hdl.handle.net/10251/43380
dc.description This is a pre-copyedited, author-produced PDF of an article accepted for publication in Quarterly Journal of Mathematics following peer review. The version of record: José Bonet and J. D. Maitland Wright Non-Commutative Locally Convex Measures Q J Math (2011) 62 (1): 21-38 first published online June 2, 2009 doi:10.1093/qmath/hap018 is available online at: http://qjmath.oxfordjournals.org/content/62/1/21 es_ES
dc.description.abstract We study weakly compact operators from a C*-algebra with values in a complete locally convex space. They constitute a natural non-commutative generalization of finitely additive vector measures with values in a locally convex space. Several results of Brooks, Sato and Wright are extended to this more general setting. Building on an approach due to Sato and Wright, we obtain our theorems on non-commutative finitely additive measures with values in a locally convex space, from more general results on weakly compact operators defined on Banach spaces X whose strong dual X' is weakly sequentially complete. Weakly compact operators are also characterized by a continuity property for a certain 'Right topology' as in joint work by Peralta, Villanueva, Wright and Ylinen. © 2009. Published by Oxford University Press. All rights reserved. es_ES
dc.description.sponsorship The research of J. B. was partially supported by MEC and FEDER Project MTM2007-62643 and by GV Project Prometeo/2008/101. The support of the University of Aberdeen and the Universidad Politecnica of Valencia is gratefully acknowledged. en_EN
dc.language Inglés es_ES
dc.publisher Oxford University Press (OUP): Policy B - Oxford Open Option A es_ES
dc.relation info:eu-repo/grantAgreement/MEC//MTM2007-62643/ES/METODOS DE ANALISIS FUNCIONAL PARA EL ANALISIS COMPLEJO Y LAS ECUACIONES EN DERIVADAS PARCIALES/ es_ES
dc.relation Generalitat Valenciana [Project PROMETEO/2008/101] es_ES
dc.relation University of Aberdeen es_ES
dc.relation Universidad Politécnica de Valencia es_ES
dc.relation.ispartof Quarterly Journal of Mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Ideals es_ES
dc.subject Topologies es_ES
dc.subject Spaces es_ES
dc.subject C-asterisk-algebras es_ES
dc.subject C-star-algebras es_ES
dc.subject C*-algebras es_ES
dc.subject Weakly compact operators es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Non-Commutative Locally Convex Measures es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1093/qmath/hap018
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Bonet Solves, JA.; Wright, JDM. (2011). Non-Commutative Locally Convex Measures. Quarterly Journal of Mathematics. 62(1):21-38. https://doi.org/10.1093/qmath/hap018 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://qjmath.oxfordjournals.org/content/62/1/21 es_ES
dc.description.upvformatpinicio 21 es_ES
dc.description.upvformatpfin 38 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 62. es_ES
dc.description.issue 1 es_ES
dc.relation.senia 193610
dc.contributor.funder Ministerio de Educación y Ciencia es_ES


This item appears in the following Collection(s)

Show simple item record